# SDR 97ZZZX2964

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N90260
- Make and model: Bolkms BK117B1
- Aircraft serial: 7140
- Engine: Lyc LTS101750B1
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 430136201
- Condition: Failed
- Location: Nr 2
- Component: 40010025
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE BEARING FAILURE.  ON RUN-UP POWER TO TAKEOFF, A LOUD WHINING AND GRINDING NOISE WAS HEARD FROM THE RT SIDE OF AIRCRAFT.  THIS WAS FOLLOWED BY ILLUMINATION OF THE NR 2 ENGINE CHIP LIGHT.  SHORTLY AFTER THAT, THE TOT FLUCTUATED AND STARTED TO INCREASE.  NR 2 ENGINE WAS SHUT DOWN AND MECHANIC NOTIFIED.  NR 2 BEARING PN 4-301-362-01, SN 1-2403, TT 1417.3 HOURS, DATE INSTALLED 6-25-93.  PART TOTAL CYCLES, 5,553.5.
